# SDR A6WA200340155

- Difficulty date: October 30, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS PETROLEUM ODOR.  ACCOMPLISHED PACK BURN.  COULD NOT DETECT ANY ODORS AT THIS TIME.  (M)
